Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Can Lobate-GM be used for itchy vagina?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 536 Questions
I have a very itchy sensation around my vagina.. can i use lobate gm
Posted Wed, 29 Jan 2014 in Vaginal and Uterus Health
Answered by Dr. Yogesh D 18 minutes later
Brief Answer: Yes, but plain would be better. Detailed Answer: Hello XXXX, Thanks for writing in. Itching around the vagina(Vulva) could be due to vaginal infections, either bacterial or fungal, in such cases it is ideal to use an antibacterial and antifungal cream that does not contain any steroid in it. However, the steroid content in topical creams will be very minimal, hence you can use this cream Lobate-GM. Make sure the underwear/sanitary pads are not wet or moist, which is the common reason for fungal infections. Use the cream for a minimum of 4 weeks. If you have whitish vaginal discharge along with this itching then do consult your gynecologist for examination to rule out vaginal infection, in which case you might also need to take oral antibiotics. Hope this information is helpful to you. If you have any doubts, please feel free to write back. Wishing you speedy recovery. Kind regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor